# SDR UALA2012040502125

- Difficulty date: April 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 76,711 hours, 22,266 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 3830041109
- Part serial: 266
- Condition: Faulty
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED TRACK CHECK MESSAGE WITH ASSOCIATED STATUS MESSAGES 276-22 & 276-26. CURRENTLY 2.5 BLEED SEEMS TO BE WORKING OK, JUST MESSAGES. WITHIN 50 FLT HRS, COMPLISHED TROUBLESHOOTING PER MM 71.  ACCOMPLISHED NR 1 ENGINE FAULT ISOLATION FOR EPCS MESSAGES 2.5 BLEED-EEC, SVA FB, 351-25, 276- 22, AND 276-26 PER 71.  NO DEFECT FOUND ON WIRING FROM EEC TO SVA AND 2.5 BLEED ACTUATOR. RESISTANCE CHECK OF SVA AND 2.5 ACT CHECKED GOOD PER 71-EPCS MSG INDEX PG 178 AND PG 180, FIG 115.  ACCOMPLISHED CHECK OF 2.5 BLEED ACTUATOR LINKAGE PER MM.  CHECKED GOOD.  REPLACED 2.5 BLEED ACTUATOR PER MM AND ADJUSTED PER MM.
